# SDR C2XA01CL108

- Difficulty date: May 10, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BNA-CLE FLIGHT 4034 THE CREW REPORTED THE AISLE PATH EMERGENCY LIGHTS WERE NOT WORKING AT ROWS 1 AND 2.  MAINTENANCE INSPECTED AND REPAIRED A BROKEN WIRE ON THE AISLE PATH LIGHTING.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
